Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from epilepsy. Taking levera,oxetol and frisium. Getting unconscious, abnormal thoughts from past. How to stop this?

40 years male candidate was suffered due to epilepsy from his 10 years age. 2003 is his last epilepsy stroke . 2003 June onwards he is using Oxetol 500mg. 2011 Sept onwards Levera XR 500mg -1 tab. and frisium 5mg - 1tab. 2003 onwards he did not face epilepsy but he is suffering with abnormal internally changes in brain. Suddenly mind is corrupted with so many distrubances. If he is watching tv suddenly ears give resound in internal of body from brain. Pin dropped noice is resounds with Hi-voltage resound. same feelings in any time any situation means in bathroom, walking, in sexual activity any time any situation. Brain thinks his childhood or his past life incidents . This abnormal feelings gives a warning about his life. sometimes unconciousness , suddenly breaks normal conditions these type of abnormal brain inner feelings is his problem? Can stop these type of problems?.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

The descriptions that you have provided could be related to minor seizures. This can be picked up and diagnosed correctly by doing a test called Video-EEG test. This test is done in Video-EEG lab where electrodes will be attached to his skull bone and he will be subjected for the test. These tests are interpreted by neurologist with advanced training in epilepsy. This will pick up the abnormality and diagnose the condition. These problems can be solved once the diagnosis is establishes. You may consult one Epilepsy specialist who will help you in this regard

Hope this helps
Please let me know if I can help you any way

Best wishes

Dr Gopal Krishna Dash MD, DM, PDF (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital
My Blog in this web site:

Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor